Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 2, pp. 141-152 (2004)

Convergence of Cesaro means of functions with respect to unbounded Vilenkin systems

G. Gát

College of Nyíregyháza

Abstract: One of the most celebrated problems in dyadic harmonic analysis is the pointwise convergence of the Fejér (or (C,1)) means of functions on unbounded Vilenkin groups. The aim of this paper is to give a resume of the recent developments concerning this matter.

Keywords: Unbounded Vilenkin groups, Vilenkin series, (C,1) means, a.e. convergence, two-variable functions.

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition